# SDR SWIA202265592

- Difficulty date: March 24, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 44,520 hours, 37,987 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AILERON UPPER L/E SHROUD HAS AREAS OF CHAFFING WEAR.COMPLETELY ACCROSS THE ENTIRE AILERON.     (C-CHECK RO 5/16/2022)    REMOVED AND INSTALLED NEW L/H AILERON UPPER L/E SHROUD SKIN AND RESTORED FINISH. REF: CRJ200 SRM 51-42-06, CRJ200 SRM 51-42-13, CRJ200 SRM 51-42-21, CRJ200 SRM 51-21-16 AND DWG  CC670-13000 REC-C. COMPLIED WITH 51-900-1003-SKY. SEE CONTINUATION CARD FOR DETAILS. BLENDED AND FOUND TO BE OUT OF LIMITS REF REO 670-57-61-194 REV-C DATE 2019-01-07
